# SDR REXA2016030300353

- Difficulty date: March 3, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 23,360 hours, 20,842 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP VANE CHAFED IN 2 PLACES, INBD 1.0"" X .675 X .003 DEEP, MID 1.0"" X .500 X .003 DEEP.  CONTINUATION CARD 8798011 OP 164.  BLENDED CHAFE ON RT FLAP VANE INBD LOCATION IAW REO 601R-57-52-004.  REPLACED SKIN ON MID LOCATION IAW SRM 51-40-11 & 51-42-13.
